# SDR QMLA2012092512158

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N814LV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0628
- Aircraft time: 1,388 hours, 6,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 5500
- Part time: 1,388 hours, 6,266 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE AFT BELLY OF AIRCRAFT.
